Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Burning sensation in chest and lungs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1762 Questions
User :   I am 67 years of age and had a stent 6 years ago Am on tablets for blood pressure and heart although I was told the damage was minimilistic.I exercise regularly. Lately during aerobic exercise and sex I get a burning sensation in my lungs/chest but do not get it when lifting weights.Is this serious and a prelude to more heart problems Thak you
Doctor :   Hi
Doctor :   Iam.Dr
Doctor :   Please post your query
Doctor :   Hi
User :   XXXXXXXX warren: I am 67 years of age and had a stent 6 years ago Am on tablets for blood pressure and heart although I was told the damage was minimilistic.I exercise regularly. Lately during aerobic exercise and sex I get a burning sensation in my lungs/chest but do not get it when lifting weights.Is this serious and a prelude to more heart problems Thak you
Doctor :   Let me read your post
User :   ok
Doctor :   Do you have pain?
Doctor :   Or is it a heaviness
User :   no just a burning sensation
Doctor :   ok
Doctor :   How long since you have this symptom?
Doctor :   Do you go for follow ups?
User :   Last two months
Doctor :   ok
User :   No follow ups now my blood pressure is 135 over 60
Doctor :   thats good
Doctor :   Do you have any symptoms when at rest?
User :   I know but cannot understand why I get this seems to be when my heart beats faster perhaps
User :   No nothing at rest
Doctor :   So that means when you give more work to heart
Doctor :   it gives you this feeling
User :   Yes it would seem
Doctor :   So a detailed examination to see that the lumen narrowing
User :   But could this be lungs
Doctor :   in the vessel is continuing is to be found out
Doctor :   But do you feel breathless then?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor